# SDR ASAA2022050138182

- Difficulty date: May 1, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 307 hours, 88 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Dfgs
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AN HOUR INTO FLIGHT AP "B" DISCONNECTED. REENGAGED HELD FOR 15 MINS THEN FAILED. SWITCHED TO AP "A" WHICH WORKED. AN HOUR LATER TRIED AP "B" AGAIN IMMEDIATELY FAILED. TRIED AGAIN-FAILED. FLEW REST OF FLIGHT ON AP "A". GROUNDED - YES. PERFORMED DIGITAL FLIGHT CONTROL SYSTEM (DFCS) BITE PROCEDURE, B737-9 AMM TASK 22-11-00-740-814 AS WELL AS AMM TASK 22-11-00-730-801, IN-FLIGHT AUTOPILOT DISCONNECT FAULT REVIEW. NO FAULTS FOUND AND THE A/P B SYSTEM CHECKS OK. PERFORMED AMM TASK 22-11-00-700-801 LAND VERIFY TEST NO FAULTS FOUND FOR B AUTOPILOT.
